| Catalog Number |
900114A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that it was difficult to drain water.The foley catheter balloon was difficult to drain water and takes a long time to deflate, so they refrained from using it.Per follow up information received via ibc on 16may2025, stated that there was patient involvement with no serious injury.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.There is no allegation against a bd product but on a component in the tray.This report is being submitted as additional information.The reported event was confirmed- other.Received (5) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Received 1 all silicone foley catheter with syringe.Verified material number 2758j14 and manufacturing lot number ngjt2044.Using the returned syringe, the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.Attempted to deflate balloon passively and only three (3) ml could be withdrawn with the returned syringe.Using the in-house luer lock syringe, deflated balloon passively in under two (2) minutes with no cuffing or leaks noted, returning 10ml of solution.The complaint is against the syringe.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, e, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description